# SDR AALA202507215038

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Engine: Cfmint CFM565B7
- System (JASC): 7530 · Compressor Bleed Control
- Part: Rvdt
- Condition: Faulted
- Location: Nr 2 Engine Vbv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT ECAM ENG2 COMPRESSOR VANE ANNUNCIATED ACCOMPLISHED ECAM PROCEDURES. ECAM ANNUNCIATED A SECOND TIME AND CLEARED ON ITS OWN. DECESION MADE TO RETURN TO MIA, EMERGENCY WAS DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITHOUT INCDENT. MAINTENANCE REPLACED REPLACED #2 ENGINE VBV RVDT AS PER AMM 75-31-70.
